# SDR FDEA201107222909

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 58,043 hours, 9,463 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Emergency Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT RECEIVED: EMERGENCY POWER TEST FAIL .  AFTER BATTERY WAS FULLY CHARGED, PERFORMED EMERGENCY POWER TEST AGAIN IAW AMM 24-34-03-5, TEST PASSED, ACFT OK FOR SERVICE.
